# SDR WTAA980060

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Motor
- Part number: XW20173M1
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - LEFT WIPER MOTOR INOPERATIONAL.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE REPLACED LEFT WIPER MOTOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
